# SDR A6WA201644058

- Difficulty date: July 1, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 30,983 hours, 29,550 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 601R352891
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 621 SEAT TRACK ATTACHMENT LBL 27 HAS CORROSION.     REPAIRED ATTACH FITTING IAW EA AWAC-CRJ 253-00421 REV-IR.
